So I started the lupron yesterday. I thought that once I overcame my fear of jabbing myself with a needle that the rest of it would be easy. Well, that is not the case. Lupron was manufactured by Satan himself. Last night I got a migraine from the lovely drug. Today I am sporting a nice size bruise from this morning's injection. And now I am nauseous! Very nauseous!! I battled it all day today. Fun! Maybe I am just getting prepared for morning sickness???
So far the nausea and headaches are the only side effects that I am having. So far. I have noticed that I am very sensitive to smells as well, though I am not sure what could be causing that. I am only on BCP's and lupron. The smells around me are making me nauseous though. Even the good smells.
Tomorrow is my last day for the BCPs and I should be starting my period shortly thereafter. A week from Monday will offically CD1 and my first ultrasound. And the day that I start adding many of the other meds. The transfer is scheduled 4 weeks from tomorrow. Holy cow, this is getting close!!! I am rather excited and can't wait!!!